# SDR QXEA2022121200338

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 27,703 hours, 29,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS6138001
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY BATTERY PACKS DO NOT HOLD A CHARGE. REPLACED POWER SUPPLIES.
